# SDR ASAA2022120341014

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 369 hours, 107 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE FILTER RED BUTTON EXTENDED. GROUNDED - YES. REMOVED & REPLACED APU LUBE FILTER PER B737-9 AMM 49-91-13. LEAK CHECK GOOD. SERVICED APU OIL PER AMM 12-13-31.
